I am a student aged 18. I am having a problem of unusual release of sperms during night from last 4 years and every 4 nights during a week from last couple of months due to which my health has been badly affected. These release of sperms took place with sex dreams.Due to which my penis has become weakened and I feel that i have a release of sperm every time during study as well and some white element also passes through urine. Please give me some advice to cure this disease.
For teenagers, night-falls are normal. If you don't masturbate, seamen will flow through night dreams. Take care of your general health, do not worry about the night ejaculation, do not get sexually aroused by porno, masturbate only when absolutely urgent. Mostly worrying about the problem complicates the matter. Keep yourself calm. Take active interest in healthy games.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.